Global identifiability for an inverse problem for the Schrödinger equation in a magnetic field.
Mathematische Annalen, Tome 303 (1995) no. 4, pp. 377-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
determination of the magnetic field and electric potential, Dirichlet to Neumann map, Schrödinger equation
@article{MAN_1995__303_4_165373,
author = {G. Nakamura and Z. Sun and G. Uhlmann},
title = {Global identifiability for an inverse problem for the {Schr\"odinger} equation in a magnetic field.},
journal = {Mathematische Annalen},
pages = {377--388},
year = {1995},
volume = {303},
number = {4},
zbl = {0843.35134},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165373/}
}
TY - JOUR AU - G. Nakamura AU - Z. Sun AU - G. Uhlmann TI - Global identifiability for an inverse problem for the Schrödinger equation in a magnetic field. JO - Mathematische Annalen PY - 1995 SP - 377 EP - 388 VL - 303 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165373/ ID - MAN_1995__303_4_165373 ER -
G. Nakamura; Z. Sun; G. Uhlmann. Global identifiability for an inverse problem for the Schrödinger equation in a magnetic field.. Mathematische Annalen, Tome 303 (1995) no. 4, pp. 377-388. http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165373/